Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to get off Temazepam intake?

I have been on 30mg. temazepam (for sleep), 1mg.pramapexole dihydrochloride (restless legs), 5mg.lisinopril together at night for many years.I ve experienced spacey, balance and walking problems through this time and seems to be getting worse.I would like to get off the temazepam in particular. what do you think ? any practical and safe way of doing this?i m 84 yrs. old
Tue, 15 Nov 2016
Report Abuse
Diabetologist 's  Response
Temazepam should be tapered slowly over weeks. It belongs to a class called benzodiazepines and any abrupt withdrawal after long term therapy causes withdrawal symptoms.
I would advice you to consult your physician and go for tapering off under guidance. Close observation for withdrawal symptoms and reemergence of previous symptoms should be made.
I hope the above information works. Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Beta-lactam


How to get off Temazepam intake?

Temazepam should be tapered slowly over weeks. It belongs to a class called benzodiazepines and any abrupt withdrawal after long term therapy causes withdrawal symptoms. I would advice you to consult your physician and go for tapering off under guidance. Close observation for withdrawal symptoms and reemergence of previous symptoms should be made. I hope the above information works. Thanks.